# SDR ASAA0680859

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 38,829 hours, 19,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 591004335
- Condition: Dented
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING OUTBOARD FLAP OUTBOARD VANE DENTED.  REMOVED DAMAGED VANE SKIN.  INSTALLED SKIN FILLER AND EXTERNAL REPAIR DOUBLER PER SRM 57 03 AND 51 70 2.
